Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Hit on the side, constipation, rashes on chest, difficulty breathing. Treatment options?

I was hit in the side by my little boy. It hurt unusually severly. I have had constipation ever since. Have gone to the doctor for medicine to go to the bathroom but still having trouble going and today I had an episode where I had a rash on my chest and had trouble breathing but it went awaywith benadryl . what else can I do and are they related?
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
hi tina i dont think they are related in any way...for your constipation all you need to do it eat right as of now like fruits, nuts, salads with lunch and dinner..have 3-4 cups of green tea /day.. avoid maida, refined foods and junk.. stick to healthy natural foods.. drink plenty of water... take one yakult daily..and rest well..also start going for brisk walks daily for 40 mins to improve bowel movements..
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor